# SDR MWEA95223

- Difficulty date: June 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 100865
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, THE AFT HALF OF EMERGENCY FLOOR TRACK LIGHTS CAME ON AT GATE WITH SWITCH IN ARM POSITION.  MAINTENANCE REMOVED AND REPLACED AFT BATTERY PACK.  OPS CHECK GOOD.  RETURNED A/C TO SERVICE.
